# SDR 00FDEA00057

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Lightning Strike
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FASTENER HOLE BS 400, 3 INCHES BELOW STR 21 L.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 13A.
